# SDR RRXA002695

- Difficulty date: June 15, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE LWR CENTER WING AREA/BOTTOM RT PLATE AND BOTTOM LT PLATE SCREWS AND BOLTS AT STA 700 - 781 AND L35L - L35R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW EO NR 00-107 WITH APPROVED 8110-3 DATED 5-23-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
